Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Dark brown spotting, birth control pills taken irregularly. Pregnant?

hi ive been taking bc a long time. but i stopped and took my pills irregularly and when i felt like it for a month and a half and got no period for the longest time. during that month i had unprotected sex . so immediatley the next day i started a fresh pack , but i have been having dark brown spotting on my first two weeks back ( taking them daily as i should) am i pregnant or is it something else.
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thank you for your query.

no you are not pregnant.
taking the birth control pills created an imbalance in your hormones hence there was no occurrence of periods for a long time.the uterus requires proper amounts of estrogen and then progestrone to cause proper bleeding.

it is good that you started a fresh pack.and the bleeding you were experiencing is called breakthrough bleeding which is seen in many women.
it is not a reason to worry.but from next time kindly dont miss the pill and if you do use some other form of contraception like condoms etc.

thank you,
wishing you good health
Answered: Wed, 24 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor